View : 13 Download: 2

Higher equations of motion in N=2 superconformal Liouville field theory

Title
Higher equations of motion in N=2 superconformal Liouville field theory
Authors
Ahn C.Stanishkov M.Stoilov M.
Ewha Authors
안창림
SCOPUS Author ID
안창림scopus
Issue Date
2011
Journal Title
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
ISSN
0370-2693JCR Link
Citation
vol. 695, no. 5, pp. 501 - 506
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We present an infinite set of higher equations of motion in N=2 supersymmetric Liouville field theory. They are in one to one correspondence with the degenerate representations and are enumerated in addition to the U(1) charge ω by the positive integers m or (m,n) respectively. We check that in the classical limit these equations hold as relations among the classical fields. © 2010 Elsevier B.V.
DOI
10.1016/j.physletb.2010.11.057
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
001.pdf(212.4 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE